MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT

BARD PERIPHERAL VASCULAR, INC. FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Model Number FEM10120
Medical Device Problem Codes Positioning Failure (1158); Fracture (1260)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Event or Problem Description
This report summarizes one malfunction.A review of the reported information indicated that model fem10120 endovascular stent graft system allegedly experienced failed to deploy and sheath fracture.This information was received from one source.One patient was involved with no reported patient injury.The male patient is (b)(6).

Brand Name
FLUENCY PLUS ENDOVASCULAR STENT GRAFT
Common Device Name
ENDOVASCULAR STENT GRAFT
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key10276616
Report Number2020394-2020-04459
Device Sequence Number2526097
Product Code PFV
UDI-Device Identifier04049519008622
UDI-Public(01)04049519008622
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 07/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberFEM10120
Device Catalogue NumberFEM10120
Device Lot NumberANDX5085
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/30/2020
Initial Report FDA Received Date07/15/2020
Patient Sequence Number1